On montre que la variété de Hecke associée aux formes de Hilbert sur un corps totalement réel
We show that the Eigenvariety attached to Hilbert modular forms over a totally real field
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/jtnb.1040
Mots-clés : Déformations de représentations galoisiennes
@article{JTNB_2018__30_2_575_0, author = {Betina, Adel}, title = {Les vari\'et\'es de {Hecke{\textendash}Hilbert} aux points classiques de poids parall\`ele 1}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {575--607}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {30}, number = {2}, year = {2018}, doi = {10.5802/jtnb.1040}, mrnumber = {3891328}, zbl = {1441.11131}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/jtnb.1040/} }
TY - JOUR AU - Betina, Adel TI - Les variétés de Hecke–Hilbert aux points classiques de poids parallèle 1 JO - Journal de théorie des nombres de Bordeaux PY - 2018 SP - 575 EP - 607 VL - 30 IS - 2 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1040/ DO - 10.5802/jtnb.1040 LA - fr ID - JTNB_2018__30_2_575_0 ER -
%0 Journal Article %A Betina, Adel %T Les variétés de Hecke–Hilbert aux points classiques de poids parallèle 1 %J Journal de théorie des nombres de Bordeaux %D 2018 %P 575-607 %V 30 %N 2 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1040/ %R 10.5802/jtnb.1040 %G fr %F JTNB_2018__30_2_575_0
Betina, Adel. Les variétés de Hecke–Hilbert aux points classiques de poids parallèle 1. Journal de théorie des nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 575-607. doi : 10.5802/jtnb.1040. https://www.numdam.org/articles/10.5802/jtnb.1040/
[1] On overconvergent Hilbert modular cusp forms,
[2] Lissité de la courbe de Hecke de
[3] Families of Galois representations and Selmer groups, Astérisque, 324, Société Mathématique de France, 2009, xxu+314 pages | Numdam | Zbl
[4] On the eigencurve at classique weight one points, Duke Math. J., Volume 165 (2016) no. 2, pp. 245-266 | Zbl
[5] Classicité de formes modulaires de Hilbert,
[6] On the units of algebraic number fields, Mathematika, Volume 14 (1967), pp. 121-124 | DOI | MR | Zbl
[7] Eigenvarieties,
[8] Sur les représentations
[9] Familles
[10] Deformations of induced Galois representations, J. Reine Angew. Math., Volume 556 (2003), pp. 79-98 | MR | Zbl
[11] The eigencurve, Galois representations in arithmetic algebraic geometry (Durham, 1996) (London Mathematical Society Lecture Note Series), Volume 254, Cambridge University Press, 1996, pp. 1-113 | Zbl
[12] Overconvergent generalised eigenforms of weight one and class fields of real quadratic field, Adv. Math., Volume 283 (2015), pp. 130-142 | DOI | MR | Zbl
[13] Stark points and
[14] Formes modulaires de poids
[15] On the eigenvariety of Hilbert modular form at classique parallel weight one point with dihedral projective image, Trans. Am. Math. Soc., Volume 370 (2018) no. 6, pp. 3885-3912 | DOI | MR | Zbl
[16] The eigencurve is proper, Duke Math. J., Volume 165 (2016) no. 7, pp. 1381-1395 | MR | Zbl
[17] On classical weight one forms in Hida families, J. Théor. Nombres Bordx, Volume 24 (2012) no. 3, pp. 669-690 | DOI | Numdam | MR | Zbl
[18] Unramifiedness of Galois representations attached to Hilbert modular eigenforms mod
[19] Deformation ring and Hecke algebra in the totally real case (2006) (https://arxiv.org/abs/math/0602606)
[20] On a properness of the Hilbert eigenvariety at integral weights : the case of quadratic residue fields (2016) (https://arxiv.org/abs/1601.00775)
[21] On
[22] Nearly ordinary Hecke algebras and Galois representations of several variables, Algebraic analysis, geometry, and number theory (JAMI, Baltimore, 1988)) (Supplement to the American Journal of Mathematics), Hopkins, 1989, pp. 115-134 | Zbl
[23] On nearly ordinary Hecke algebras for
[24] Non-abelian base change for totally real fields, Pac. J. Math., Volume Spec. Issue (1998), pp. 189-217 | Zbl
[25] On Galois representations associated to Hilbert modular forms, J. Reine Angew. Math., Volume 491 (1997), pp. 199-216 | DOI | MR | Zbl
[26] Overconvergent modular forms and the Fontaine-Mazur conjecture, Invent. Math., Volume 153 (2003) no. 2, pp. 373-454 | DOI | MR | Zbl
[27] Moduli of finite flat group schemes and modularity, Ann. Math., Volume 170 (2009) no. 3, pp. 1085-1180 | DOI | MR | Zbl
[28] Overconvergent Hilbert modular forms, Am. J. Math., Volume 127 (2005) no. 4, pp. 735-783 | DOI | MR | Zbl
[29] Pseudo-représentations, Math. Ann., Volume 306 (1996) no. 2, pp. 257-283 | DOI | MR | Zbl
[30] Hilbert modular forms of weight one and Galois representations, Automorphic forms of several variables (Katata, 1983) (Progress in Mathematics), Volume 46, Birkhäuser, 1983, pp. 333-352 | MR | Zbl
[31] Surconvergence et classicité : le cas Hilbert, J. Ramanujan Math. Soc., Volume 32 (2017) no. 4, pp. 355-396 | Zbl
[32] On Artin
[33] Caractérisation des caractères et pseudo-caractères, J. Algebra, Volume 180 (1996) no. 2, pp. 571-586 | DOI | MR | Zbl
[34] On Galois representations associated to Hilbert modular forms, Invent. Math., Volume 98 (1989) no. 2, pp. 265-280 | DOI | MR | Zbl
[35] On ordinary
Cité par Sources :